# SDR DALA1220250921

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 61,462 hours, 47,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT ON UPPER CAP AT STA 180 RBL 15-35.  REMOVED DAMAGED FLOOR SUPPORT AT STA 180, RBL 8-43 PER MD80 SRM 51-30-2, STEP 7.A.(1) PAGE 24 AND 28, FIG 20.
